crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Pregled bibliografske jedinice broj: 328544

Časopis

Autori: Došlić, Tomislav; Veljan, Darko
Naslov: Logarithmic behavior of some combinatorial sequences
( Logarithmic behavior of some combinatorial sequences )
Izvornik: Discrete Mathematics (0012-365X) 308 (2008); 2182-2212
Vrsta rada: članak
Ključne riječi: Log-concavity; Log-convexity; Integer sequences; Catalan numbers; Motzkin numbers; Bell numbers; Secondary structures; Orthogonal polynomials
( an numbers; Motzkin numbers; Bell numbers; Secondary structures; Orthogonal polynomials )
Sažetak:
Two general methods for establishing the logarithmic behavior of recursively defi ned sequences of real numbers are presented. One is the interlacing method, and the other one is based on calculus. Both methods are used to prove logarithmic behavior of some combinatorially relevant sequences, such as Motzkin and Schröder numbers, sequences of values of some classic orthogonal polynomials and many others. The calculus method extends also to numbers indexed by two or more parameters.
Projekt / tema: 177-0000000-0884, 037-0000000-2779
Izvorni jezik: eng
Rad je indeksiran u
bazama podataka:
Scopus
SCI-EXP, SSCI i/ili A&HCI
Science Citation Index Expanded (SCI-EXP) (sastavni dio Web of Science Core Collectiona)
Kategorija: Znanstveni
Znanstvena područja:
Matematika
URL cjelovitog teksta:
Google Scholar: Logarithmic behavior of some combinatorial sequences
Upisao u CROSBI: Tomislav Došlić (), 11. Tra. 2008. u 14:27 sati



  Verzija za printanje   za tiskati


upomoc
foot_4